# SDR IPXA09654996

- Difficulty date: March 9, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CENTERLINE FLOOR PANEL CRACKED AT POSITION 8.  REMOVED PANEL AND ROUTED TO SHEET METAL FOR REPAIR.  INSTALLED CENTERLINE FLOORBOARD PANEL AT POS NR 8 ON MCD PER EO B767-5320-9693E.
